# SDR JJBA20190108026

- Difficulty date: January 8, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AFTER 48 TO FR 52 CORRODED AS MARKED. INSTALLED RT FLOOR SILL AT FR 48 TO FR 52.
